Sci Fi Forums
Adds should no longer Appear for members. Only guests.


scifi Forums
 
HomePortalCalendarPublicationsFAQSearchMemberlistUsergroupsRegisterLog in

Share | 
 

 Ask your Doctor - a spoof of drug side effects

View previous topic View next topic Go down 
AuthorMessage
Skycastle

avatar

Posts : 1003
Join date : 2011-08-05
Location : Colorado Springs

PostSubject: Ask your Doctor - a spoof of drug side effects   Wed Dec 05, 2012 3:58 pm

This is a spoof of TV drug commercials with all the horrible side effects.
When I see these commercials I often say to my wife, “Ask your mortician if Vitaconstapex (or whatever) is right for you.”


[youtube][/youtube]
Back to top Go down
View user profile
 
Ask your Doctor - a spoof of drug side effects
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» New to the 5 Bite Diet, and this site
» alternate 5th Anniversary Day of Doctor Who
» Predictions and theories: the 11th Doctor [Spoilers?]
» Third Doctor & Sea Devil Review
» Matt Smith departing Doctor Who?

Permissions in this forum:You cannot reply to topics in this forum
Sci Fi Forums :: Science Fiction TV Shows. :: The Basement General Discussion, Politics, Pet Peeves. :: General Discussion.-
Jump to: